# SDR C2XA98IA523

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Part time: 541 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE, THE EMERGENCY LIGHTS FAILED AN OPERATIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY AT THE 18WL POWER SUPPLY OCATION.  THE LIGHTS OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
